Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pulsating vein in the temple. Burning and tingling in the hand. Due to excessive caffeine intake?

For the last month and a half I have had a big pulsating vein in my left temple. I also experience a burning or tingling sensation in my head on the left side. My eye Doctor tells me that my left eye is higher than my right as well. This seems to be getting worse. Just as an added note, I consume a large amount of caffeine daily to stay awake from working and going to school at night. Could caffeine intake be causing this or could it be something serious that needs to be looked at. It is very annoying and it looks like the vein is turning a red color when it is really acting up. Thanks!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
check your blood pressure....excessive caffeine is very must be having eye problem also....
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor